T Nation

Androgenic Sides?

This is my first cycle (my first injection was on Monday.) I’m taking:

Weeks 1-12: 500mg Test E
Weeks 1-4: 30mg Dianabol
Weeks 1-12: 1mg Arimidex EOD

PCT: The usual Nolvadex and Clomid stuff, and I might throw some A-dex in there too.

Now I’ve heard a lot about estrogen-related side effects, and how to fight them. I’m taking a pretty high dose of Arimidex so I hope I won’t have to worry about that. Plus I have SERMS on hand just in case.

However, people rarely mention when ANDROGENIC side effects kick in. If it’s going to happen, how far into the cycle am I going to notice the acne, or hair growth? Please let me know; there should be many people who have taken a similar cycle.

Bump.

Man that is a hard one to answer; being as everyone is diffrent. You may not even experiance any sides. But for me when I take a similar cycle I start to notice the acne around the 2nd week. But then too I have never noticed any abnormal hair growth. Again everyone is diffrent; just pay attention to your body and be prepared to deal with any sides that may arise.

my body hair seems to grow back faster. never got acne from anything except clomid oddly enough

Nice, thanks! I’ll pay careful attention to any sides (which will hopefully not occur).

Im week 3 on test, acne is flaring up. Not running an AI along side and no gyno signs so far.

I usually notice oily skin after about 3 weeks on Test E. I was surprised that acne didn’t really increase until post cycle, and from the little i’ve read it’s because of the estrogen rebound. When you’re using an AI while on, your E is controlled. I have since adjusted my PCT such that I taper off the AI through the first week.